# SDR SWIA202266564

- Difficulty date: August 20, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR INTERCOSTAL FROM F.S. 349.00 TO F.S. 364.00 BETWEEN STGR 27R AND STGR 26R IS CORRODED     (C-CHECK RO 9/28/2022)    INSTALLED NEW SERVICEABLE INTERCOSTAL IAW CRJ 200 SRM 51-42-06 & CRJ 200 SRM 51-42-21.COMPLETED SKY CARD 51-900-1003-SKY AND COMPLETED M-337 FORM ATTACHED. PART FOR PART REPLACEMENT ,NO WEIGHT CHANGE. REFERENCE CONTINUE CARD FOR WORK PERFORMED.
